# SDR DXTA201904230180

- Difficulty date: April 23, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N527QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0069
- Aircraft time: 2,314 hours, 1,576 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Cap
- Part number: 69321822
- Condition: Eroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB DAMAGED - RIGHT LEADING EDGE HORIZONTAL STAB APPEARS DAMAGED AT THE TIP. ACCOMPLISHED TEXTRON AVIATION ENGINEERING LETTER DQ1922M1 DATED APRIL 17, 2019; 680A-0069 (N527QS) HORIZONTAL STABILIZER RIGHT TIP CAP DAMAGE (EROSION).
